The division problem under constraints

Gustavo Bergantiños, Jordi Massó, Alejandro Neme

Research output: Contribution to journalArticleResearchpeer-review

2 Citations (Scopus)

Abstract

© 2014 Elsevier Inc. The division problem under constraints consists of allocating a given amount of an homogeneous and perfectly divisible good among a subset of agents with single-peaked preferences on an exogenously given interval of feasible allotments. We characterize axiomatically the family of extended uniform rules proposed to solve the division problem under constraints. Rules in this family extend the uniform rule used to solve the classical division problem without constraints. We show that the family of all extended uniform rules coincides with the set of rules satisfying efficiency, strategy-proofness, equal treatment of equals, bound monotonicity, consistency, and independence of irrelevant coalitions.
Original languageEnglish
Pages (from-to)56-77
JournalGames and Economic Behavior
Volume89
DOIs
Publication statusPublished - 1 Jan 2015

Keywords

  • Division problem
  • Single-peaked preferences

Fingerprint Dive into the research topics of 'The division problem under constraints'. Together they form a unique fingerprint.

Cite this